# SDR DXTA2023030181520

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 13,707 hours, 10,662 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 664800414
- Condition: Open
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG: MLG- UPLOCK RED-GEAR UNLOCK LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. RAN QRH, CYCLED THE GEAR AND GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH.  JACKED UP AIRCRAFT AND REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK SWITCH IAW CE-560XLS AMM 32-30-05. PERFORMOED SEVERAL GEAR SWINGS AND UNLOCK( LIGHT WENT AWAY AS NORMAL IAW CE-560XLS AMM 32-01-00.
